Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Every attractor of a flow on a manifold has the shape of a finite polyhedron


Authors: Bernd Günther and Jack Segal
Journal: Proc. Amer. Math. Soc. 119 (1993), 321-329
MSC: Primary 54C56; Secondary 54H20, 57N25, 58F12
DOI: https://doi.org/10.1090/S0002-9939-1993-1170545-4
MathSciNet review: 1170545
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the class of compacta which can occur as attractors of continuous flows on topological manifolds coincides with the class of finite dimensional compacta having the shape of a finite polyhedron.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C56, 54H20, 57N25, 58F12

Retrieve articles in all journals with MSC: 54C56, 54H20, 57N25, 58F12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1170545-4
Keywords: Dynamical systems, attractors, shape, complement theorem
Article copyright: © Copyright 1993 American Mathematical Society